# SDR AU960552

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: LW72877
- Condition: Spalled
- Location: R Engine Power S
- Component: Lyc, CAMSHAFT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AND NO2 CYLINDER TAPPET BODIES PNO LW72877 SPALLED - CAMSHAFT PNO LW18840 FORWARD LOBE WORN
